skip to main content


This content will become publicly available on June 1, 2024

Title: Analysis and Petrov–Galerkin numerical approximation for variable coefficient two-sided fractional diffusion, advection, reaction equations
Award ID(s):
2012291
NSF-PAR ID:
10463558
Author(s) / Creator(s):
; ;
Date Published:
Journal Name:
Journal of Computational and Applied Mathematics
Volume:
425
Issue:
C
ISSN:
0377-0427
Page Range / eLocation ID:
115033
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found